- This topic has 0 replies, 1 voice, and was last updated 5 years, 2 months ago by Anonymous.
- October 26, 2015 at 1:37 pm#37736AnonymousInactive
I was diagnosed with throat cancer about 18 months ago and went thru the horrific treatments of chemo and radiation of the throat. was unable to eat for almost 3 months with blisters and ulcers in my throat. During this time i was on a fentanyl (SP?) patch and oxycodone. Stopped the oxy about 12 months ago and went thru what i know know were typical withdrawal symptoms of muscle aches, joint pain, phlegm in my throat and basically just feeling like i was unable to function. Well fast forward a year, a few weeks ago i went to the dentist for a toothache, turns out i had an infection and needed a root canal. The dentist gave me an antibiotic to clear up the infection and percocet for the pain. I took 1 or 1 a day 5mg most of the time i broke the 5mg in half and would take 1/2 pill 3 or 4x a day. last pill was a week ago. Today i feel exactly like i did when i was withdrawing from the cancer recovery.
Is this normal? with such a small amount? I only took 8 full pills out of the 20 i was given. Doesn’t seem right. Also, is there something else I should ask to be prescribed in instances like this? Never considered myself addicted certainly not mentally but apparently physically.
Does your body “always” remain addicted regardless of how long you have been clean of this stuff?
Thanks in advance.
- You must be logged in to reply to this topic.